# SDR U2RA201412190001

- Difficulty date: December 19, 2014
- Submitted: January 2, 2015
- Operation: Air carrier
- Aircraft: N567CA
- Make and model: Boeing 757223
- Aircraft serial: 24608
- Aircraft time: 66,635 hours, 22,962 cycles
- Engine: Rroyce RB211535E4B3
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Zone 200
- Part time: 66,635 hours, 22,962 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR SILL LOWER SIDE CORRODED AT DRAIN HOLES.  R & R DOOR SILL IAW SRM 51-40-02.
